# SDR ASAA2023082944862

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 2,864 hours, 833 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT CAUTION LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. REF MEL 74-00-01C FOR #1 ENG R IGNITION SYSTEM 60643132. FOUND STATUS NOT INHIBITED. ACCOMPLISHED INHIBIT MAINT LIGHT REF MEL SECTION 1A. VERIFIED MAINT LIGHT EXTINGUISHED. AC OK FOR SERIVCE. MCSEA JOEY NOTIFIED.
